# SDR SWAA2022022216745

- Difficulty date: September 18, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 41,621 hours, 27,258 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET IS CRACKED AT FASTENER FORWARD SIDE PYLON SEAL BRACKET RIGHT WING INBD OF #2 PYLON / REMOVED AND REPLACED BRACKET PER SRM 51-40-02
